Advertisement

Convolutions of Harmonic Right Half-Plane Mappings with Harmonic Strip Mappings

  • Zhi-Hong Liu
  • Zhi-Gang Wang
  • Antti RasilaEmail author
  • Yue-Ping Jiang
Article
  • 15 Downloads

Abstract

We prove that convolutions of harmonic right half-plane mappings with harmonic vertical strip mappings are univalent and convex in the horizontal direction. The proofs of these results make use the Gauss–Lucas Theorem. Our results show that two recent conjectures, the one by Kumar, Gupta, Singh and Dorff, and the one of Liu, Jiang and Li, are true. Moreover, examples of univalent harmonic mappings related to the above-mentioned results are presented, suggesting that the bounds given by our results may be sharp.

Keywords

Harmonic convolution Harmonic half-plane mappings Harmonic vertical strip mappings Gauss–Lucas Theorem 

Mathematics Subject Classification

Primary 58E20 Secondary 30C55 

Notes

Acknowledgements

The research of the first author was supported by the Foundation of Guilin University of Technology under Grant No. GUTQD-JJ2018080, the second author was supported by the Natural Science Foundation of Hunan Province under Grant no. 2016JJ2036. The research is financially supported by Hunan Provincial Key Laboratory of Mathematical Modeling and Analysis in Engineering (Changsha University of Science & Technology). The authors would like to thank the anonymous referee and Mr. Jonathan Leake for his helpful discussions and suggestions in the preparation of this paper.

References

  1. 1.
    Boyd, Z., Dorff, M.: Harmonic univalent mappings and minimal graphs (Chapter 2). In: Joshi, S., Dorff, M., Lahri, I. (eds.) Current Topics in Pure and Computational Complex Analysis. Trends in Mathematics, pp. 33–35. Birkauser, Basel (2014)Google Scholar
  2. 2.
    Boyd, Z., Dorff, M., Nowak, M., Romney, M., Wolosckiewicz, M.: Univalency of convolutions of harmonic mappings. Appl. Math. Comput. 234, 326–332 (2014)MathSciNetzbMATHGoogle Scholar
  3. 3.
    Clunie, J., Sheil-Small, T.: Harmonic univalent functions. Ann. Acad. Sci. Fenn. Math. 9, 3–25 (1984)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Dorff, M.: Convolutions of planar harmonic convex mappings. Complex Var. Theory Appl. 45(3), 263–271 (2001)MathSciNetzbMATHGoogle Scholar
  5. 5.
    Dorff, M., Nowak, M., Woloszkiewicz, M.: Convolutions of harmonic convex mappings. Complex Var. Elliptic Equ. 57(5), 489–503 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Duren, P.: Harmonic Mappings in the Plane. Cambridge University Press, Cambridge (2004)CrossRefzbMATHGoogle Scholar
  7. 7.
    Jiang, Y., Rasila, A., Sun, Y.: A note on convexity of convolutions of harmonic mappings. Bull. Korean Math. Soc. 52(6), 1925–1935 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Kumar, R., Gupta, S., Singh, S., Dorff, M.: On harmonic convolutions involving a vertical strip mapping. Bull. Korean Math. Soc. 52(1), 105–123 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Kumar, R., Gupta, S., Singh, S., Dorff, M.: An application of Cohn’s rule to convolutions of univalent harmonic mappings. Rocky Mountain J. Math. 46(2), 559–570 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Lewy, H.: On the nonvanishing of the Jacobian in certain one-to-one mappings. Bull. Am. Math. Soc. 42, 689–692 (1936)CrossRefzbMATHGoogle Scholar
  11. 11.
    Li, L., Ponnusamy, S.: Solution to an open problem on convolutions of harmonic mappings. Complex Var. Elliptic Equ. 58(12), 1647–1653 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Li, L., Ponnusamy, S.: Convolutions of slanted half-plane harmonic mappings. Analysis (Munich) 33(2), 159–176 (2013)MathSciNetzbMATHGoogle Scholar
  13. 13.
    Li, L., Ponnusamy, S.: Convolutions of harmonic mappings convex in one direction. Complex Anal. Oper. Theory 9(1), 183–199 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Liu, Z., Jiang, Y., Li, Y.: Convolutions of harmonic half-plane mappings with harmonic vertical strip mappings. Filomat 31(7), 1843–1856 (2017)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Marden, M.: Geometry of Polynomials, pp. 22–25. American Mathematical Society, Providence (1966)Google Scholar
  16. 16.
    Muir, S.: Weak subordination for convex univalent harmonic functions. J. Math. Anal. Appl. 348, 689–692 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Muir, S.: Harmonic mappings convex in one or every direction. Comput. Methods Funct. Theory 12, 221–239 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Ponnusamy, S., Sairam Kaliraj, A.: Univalent harmonic mappings convex in one direction. Anal. Math. Phys. 4(3), 221–236 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Rahman, Q.T., Schmeisser, G.: Analytic Theory of Polynomials. London Mathematical Society Monographs. New Series, vol. 26. Oxford University Press, Oxford (2002)Google Scholar
  20. 20.
    Wang, Z., Shi, L., Jiang, Y.: Construction of harmonic univalent mappings convex in one direction. Sci. Sin. Math. 44(2), 139–150 (2014)CrossRefGoogle Scholar

Copyright information

© Malaysian Mathematical Sciences Society and Penerbit Universiti Sains Malaysia 2019

Authors and Affiliations

  1. 1.College of ScienceGuilin University of TechnologyGuilinPeople’s Republic of China
  2. 2.School of Mathematics and Computing ScienceHunan First Normal UniversityChangshaPeople’s Republic of China
  3. 3.Guangdong Technion – Israel Institute of TechnologyShantouPeople’s Republic of China
  4. 4.School of Mathematics and EconometricsHunan UniversityChangshaPeople’s Republic of China

Personalised recommendations